| Model Number |
TJF-Q190V |
| Medical Device Problem Codes |
Crack (1135); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During initial evaluation of the device, the objective lens and the light guide lens had chipped glue and chipped lenses.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the final investigation of the device the initial evaluation findings were confirmed.Based on the results of the investigation, a likely cause of malfunction is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.